MathSciNet Relay Station
MathSciNet bibliographic data
MR2550357 60H10 (60J55 60J60 60J65)
Bass, Richard F.; Burdzy, Krzysztof; Chen, Zhen-Qing; Hairer, Martin Stationary distributions for diffusions with inert drift. Probab. Theory Related Fields 146 (2010), no. 1-2, 1–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement